# SDR AALA202504148733

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 97,439 hours, 12,128 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER TIRE PRESS CAUTION LEFT TRUCK/RIGHT REAR TIRE (#10) SHOW PRESS OF 155. EMERGENCY WAS DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED 10 TIRE PRESSURE SENSOR HARNESS IAW AMM 32-49-03.
